# SDR CALA2025051904790

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 24,048 hours, 8,864 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A/C HAD RAPID DECOMPRESSION EVENT AT APROX 30,000 FT PER TOMC REQUEST, PERFORMED AMM TASK 05-51-81-210-801, CABIN DEPRESS CONDITIONAL INSPECTION:  FWD AND AFT CARGO COMPARTMENTS, NO DAMAGE NOTED, PANELS AND SEALS ALL NORMAL.  OUTFLOW VALVE, NO DEFECTS AND NORMAL OPERATION.  ALL EMERGENCY EQUIPMENT LISTED CHECK NORMAL AND COMPLETE.  PRESSURE SENSITIVE EQUIPMENT FOR OXYGEN SYSTEM NORMAL EXCEPT FOR CHEMICAL OXYGEN GENERATORS WHICH WERE ALL DEPLOYED AND ACTIVATED,   PER TOMC REQUEST, PERFORMED HI CABIN ALTITUDE - FAULT ISOLATION FROM FIM 21-31 TASK 817: NOTE- THIS AIRCRAFT DID NOT HAVE A "HI CAB ALT" MAINTENANCE MESSAGE.  CABIN PRESS OUTFLOW VALVE LOOKS AND OPERATES NORMAL IN BOTH MANUAL AND AUTO MODES.  PERFORMED DIGITAL CABIN PRESSURE CONTROLLER BITE CHECK, NO MAINTENANCE MESSAGES, HOWEVER, BOTH CONTROLLERS REPORT CABIN PRESS SW ACTIVATED AT CAB ALT 13500 AND 10K WITH MANUAL SW.
